Partial monotonizations of Hamiltonian cycle polytopes: dimensions and diameters

Sierksma, G and Teunter, R H (2000) Partial monotonizations of Hamiltonian cycle polytopes: dimensions and diameters. Discrete Applied Mathematics, 105 (1-3). pp. 173-182. ISSN 0166-218X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Discrete Applied Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44112
Deposited By:
Deposited On:
11 Jul 2011 18:10
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:25